# SDR CA090515004

- Difficulty date: May 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) ON 11-05-09 LQL (MSN 4249) REPORTED SMOKE IN THE CABIN AFTER LANDING.  FOUND CABIN FILLED WITH A HYD FLUID MIST AND HYD FLUID DRIPPING FROM MOST OF THE FWD BELLY DRAINS.  NR 2 HYD QUANTITY WAS DOWN TO 50 PERCENT, THE CREW SAID IT WAS AT 70 TO 75 PERCENT BEFORE THE LAST DEPARTURE.  STARTED NR 2 ENGINE AND QUICKLY COULD SEE A HYD FLUID MIST COMING FROM UNDER SEATS 6CD.  AFTER FURTHER INVESTIGATION IN THE HANGAR, FOUND THE OB RUDDER CABLE ON THE RT SIDE OF THE BELLY HAD PREVIOUSLY CHAFED THE NLG DOWN HYD TUBE TO A POINT THAT THE HYD FLUID WAS LEAKING THROUGH A PIN HOLE ONCE THE HYD PRESSURE WAS ABOVE 2000PSI. THE DAMAGED TUBE WAS CUT OUT AND REPLACED BY MFG.  LEAK CHECK CARRIED OUT, NIL FINDINGS
